Translator Disclaimer
2008 $n$-Sasakian manifolds
Owen Dearricott
Tohoku Math. J. (2) 60(3): 329-347 (2008). DOI: 10.2748/tmj/1223057731

Abstract

We define a new class of manifolds called $n$-Sasakian manifolds that enjoy remarkable geometric properties. We furnish examples of such manifolds and make links to the study of isoparametric hypersurfaces. We demonstrate that these examples carry Einstein metrics.

Citation

Download Citation

Owen Dearricott. "$n$-Sasakian manifolds." Tohoku Math. J. (2) 60 (3) 329 - 347, 2008. https://doi.org/10.2748/tmj/1223057731

Information

Published: 2008
First available in Project Euclid: 3 October 2008

zbMATH: 1165.53029
MathSciNet: MR2453726
Digital Object Identifier: 10.2748/tmj/1223057731

Subjects:
Primary: 53C40
Secondary: 53C25

Rights: Copyright © 2008 Tohoku University

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.60 • No. 3 • 2008
Back to Top